Journal of Symbolic Logic

An Ideal Game

F. Galvin, T. Jech, and M. Magidor

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 43, Issue 2 (1978), 284-292.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740205

Mathematical Reviews number (MathSciNet)
MR485391

Zentralblatt MATH identifier
0397.03036

JSTOR
links.jstor.org

Citation

Galvin, F.; Jech, T.; Magidor, M. An Ideal Game. J. Symbolic Logic 43 (1978), no. 2, 284--292. https://projecteuclid.org/euclid.jsl/1183740205


Export citation